# SDR SWAA2024062404366

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 35,550 hours, 16,889 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: UNKNOWN
- Condition: Burned
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ABOUT 2 HOURS INTO FLIGHT FA'S REPORT BURNING SMELL SIMILAR TO OR BURNT HAIR THE SMELL WAS MOST NOTICED FROM ROW 19-24 AND IN FRONT & BACK GALLEY SMELL WAS INTERMITTENT STRONG FOR A FEW MIN MINUTES THEN GONE COMPLETELY CAME AND WENT SEVERAL TIMES.   COMPLIED WITH CONDITIONAL INSPECTION PER AMM 05-51-56. REF TTG8Q00U3XX4 FOR RECIRCULATING FAN R&R
